# SDR REXA2019040834366

- Difficulty date: March 24, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gutter
- Part number: 601R31016153
- Condition: Cracked
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR RAIN GUTTER CRACKED AT CTR LINE OF DOOR OPENING. FWD CROWN SKIN BUTT SPLICE.
REMOVED AND REPLACED RAIN GUTTER. I.A.W. CRJ-200 SRM 51-42-06 AAR SM 139
